Pacific Journal of Mathematics

Minimum problems in the theory of pseudo-conformal transformations and their application to estimation of the curvature of the invariant metric.

J. M. Stark

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 1021-1038.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038248

Mathematical Reviews number (MathSciNet)
MR0121499

Zentralblatt MATH identifier
0094.05403

Subjects
Primary: 32.00

Citation

Stark, J. M. Minimum problems in the theory of pseudo-conformal transformations and their application to estimation of the curvature of the invariant metric. Pacific J. Math. 10 (1960), no. 3, 1021--1038. https://projecteuclid.org/euclid.pjm/1103038248


Export citation

References

  • [2] Sur les functions orthogonales de plusieurs variables complexes avec les applications a la theorie desfonctions analytiques. Memorial des Sciences Mathematiques, 106 (1947) Paris.
  • [3] Sur la fonction-noyau d}un domaine et ses applications dans la theorie des transforma- tions pseudo-conformes, Memorial des Sciences Mathematiques, 1O8 (1948) Paris.
  • [4] Partial differential equations, mimeographed notes, Brown University, Providence, R. I. (1941). B. Fuchs,
  • [1] On Distortion in Pseudo-Conformal Mapping, Pacific J. Math. 6 (1956) 565-582.